# SDR DHL2002804012

- Difficulty date: November 5, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RTO A/C WT. 260.0, 9 DEG. C., PRESSURE ALTITUDE SL.  ATTEMPTED ROLLING TAKE OFF, NR 4 ENGINE SLOW TO SPOOL. CAPTAIN DECIDED TO RESTART TAKE OFF. AIRSPEED < 20 KTS.
